# SDR SIMA20131027002

- Difficulty date: October 27, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 31,458 hours, 27,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104892
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,915 hours, 7,893 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS FAILED TO ILLUMINATE.  R & R NR 2 BATTERY IAW AMM 33-50-00.  OPS CHECKED GOOD.
